# SDR AALA20000698

- Difficulty date: April 27, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Aft Fuselage
- Component: Apu System, Boeing
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SLC - FLT 1464 - AT 3,000 FEET, AFL CABIN FILLED WITH SMOKE. REPLACED AUXILIARY POWER UNIT.  LEAKING OIL.  REPLACED COELESCER BAGS AND ACCOMPLISHED PACK BURN-OUT.  SYSTEM GROUND CHECK , NORMAL OPERATION. (X)
